# SDR ASOA20160229011

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 28,893 hours, 18,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14521725403
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SERVICE DOOR FORWARD SILL HAS CORROSION.  R & R NEW SERVICE DOOR FORWARD SILL IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
